• Oct 26, 2018 News!Vol.10, No.5 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Sep 03, 2018 News!Vol.10, No.4 has been published with online version.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(3): 415-417 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.495

Synchronization of Chaotic Fractional – Order Systems with Different Orders Using ASMC

Mojtdaba Rouhani, Mahbubeh Moghaddas, and Ahmad Hajipoor

Abstract—In this paper the main objective is to investigate on chaotic behavior of fractional – order Chen. It has been shown that this problem could lead to synchronization of two masterand slave systems with the different fractional-order. We propose a controller based on active sliding mode control (ASMC) theory to synchronize chaotic fractional-order systems in master-slave structure based on stability theorems in the fractional calculus, analysis of stability is performed for the proposed method. Finally, numerical simulations (synchronizing fractional – order Chen – Chen systems) are presented to show the effectiveness of the proposed controller.

Mojtdaba Rouhani and Ahmad Hajipoor are with the Department of control engineering Islamic Azad University, Gonabad Branch, Iran.
Mahbubeh Moghaddas is with the Islamic Azad University, Gonabad Branch, Iran.

[PDF]

Cite: Mojtdaba Rouhani, Mahbubeh Moghaddas, and Ahmad Hajipoor, "Synchronization of Chaotic Fractional – Order Systems with Different Orders Using ASMC," International Journal of Computer Theory and Engineering vol. 4, no. 3, pp. 415-417, 2012.

Copyright © 2008-2018. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com